Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Remind me

AnonymousUserAAnonymousUser Posts: 49,899
edited 06/11/2012 - 8:22 AM in Spinal Injections
Can someone remind if it is ok to take Tylenol prior to my cervical ESI. I am having the procedure on Friday. I didcontinued Ibuprofen this past Friday and the Tramadol makes me feel like vomiting. Thanks for your help. 8}
advertisement

Comments

  • your doc and ask. I had a list of things I couldn't take for my cervical epidural but threw it away the other day. I can't remember if Tylenol was on there or not. It's better to double check with them.
  • Yeah it will be my fourth one but I always think it will be my last so I throw out the paper too. The Doctors office is closed so I was hoping someone here could remember. I hope you have had your last and all stays well.
  • I'm not sure if there is any difference with cervical ESI's, but with my lumbar ESI's I could take Tylenol. It is not an NSAID or blood thinner, which is what they are concerned with, and why you have to stop taking Advil, Motrin and other NSAID's or any meds that can thin the blood.

    Hopefully you have been able to call the doctors office by now. And good luck with the ESI.
  • Hi,

    I had a cervical ESI last year and a lumbar ESI yesterday, so the paperwork from this week's injection hasn't met the trash can quite yet. Tylenol is okay, but Advil, Ibuprofen, etc. (all anti-inflammatories) are not okay because they thin the blood. My doctor sent me home yesterday with a prescription for tramadol and gave me samples of SOMA for muscle spasms. Be sure to tell your doctor that you don't do well with tramadol -- there are lots of other choices. Good luck to you!! :H
    ~kathleen
  • Thank you so much. I am glad you saved it and this time I will to. Good luck to you as well.

    Jen
advertisement
Sign In or Register to comment.